# SDR VNAA202310260003

- Difficulty date: September 6, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 7,778 hours, 6,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670122017
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEADING EDGE PANEL 522AL AT LH WING.  WEAR ON LEADING EDGE PANEL 522AL AT LH WING WAS REPAIRED PER EA 23-C9-57-1343 RIV. IR SECTION III - PERMANENT REPAIR
